# SDR 2017FA0000119

- Difficulty date: March 18, 2017
- Submitted: March 22, 2017
- Operation: General aviation
- Aircraft: N4258C
- Make and model: Cessna 310R
- Aircraft serial: 1386
- Aircraft time: 11,790 hours, 10,000 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT INSPECTION DISCOVERED RIGHT INBOARD MAIN LANDING GEAR DOOR IN THE OPEN POSITION. FOUND CRACKED BELLCRANK. NO ADVERSE EFFECTS NOTICED DURING THE PREVIOUS FLIGHT. NO ADDITIONAL NOISE OR VIBRATION.   NO OBVIOUS CAUSE NOTED FOR FAILURE.REPLACED BELLCRANK OPERATION NORMAL.
